1. An application of the Elzaki homotopy perturbation method for solving fractional Burger's equations

Articles in Press, Corrected Proof, Available Online from 21 February 2022

Ali Thamir Salman; Hassan Kamil Jassim; Nabeel Jawad Hassan


2. Ulam’s stability of impulsive sequential coupled system of mixed order derivatives

Volume 13, Issue 1, Winter and Spring 2022, Pages 57-73

Akbar Zada; Sadeeq Alam; Usman Riaz


3. Variable coefficient fractional partial differential equations by Base--Chebyshev method

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1399-1411

Hasan Shather


4. Mixed fractional partial differential equations by the base method

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1687-1697

Ali Salim Mohammed; Hasan Shather


5. A Numerical Approach for Fractional Optimal Control Problems by Using Ritz Approximation

Volume 10, Special Issue ( Nonlinear Analysis in Engineering and Sciences), Summer and Autumn 2019, Pages 67-73

A. Ramezanpour; P. Reihani; J. Vahidi; F. Soltanian


6. Analytical Solution for the Time Fractional Newell-Whitehead-Segel Equation by Using Modified Residual Power Series Method

Volume 10, Special Issue ( Nonlinear Analysis in Engineering and Sciences), Summer and Autumn 2019, Pages 155-167

E Abdolmaleki; H Saberi Najafi


7. An existence result for n^{th}-order nonlinear fractional differential equations

Volume 9, Issue 2, Summer and Autumn 2018, Pages 33-45

Ali Benlabbes; Maamar Benbachir; Mustapha Lakrib


8. Random fractional functional differential equations

Volume 7, Issue 2, Winter and Spring 2016, Pages 253-267

Vu Ho